# SDR FDEA201201110098

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 39,083 hours, 26,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A5361151321390
- Condition: Failed
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILSAFE RING REQUIRES REMOVAL TO FOM FARME 16A RT FRAME REPAIR. REMOVED FAIL SAFE RING IAW SRM 51-40-21 AND EA 6-5310-135257B.  LOCATED AND DRILLED NEW FAIL SAFE RING AT R1 DOOR IAW DWG 12R53610899 AND SRM 51-40-44.  INSTALLED NEW FAIL SAFE RING AT R1 DOOR IAW DWG 12R53610899 AND SRM 51-40-21 AND EA 6-5310-135257B.
